Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 133, NWS Wichita, KS

June 25, 2015Barton County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 25, 2015, 11:09 PM CDT for Barton County, Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 11:09 PM CDT (04:09 UTC)
Expired
Jun 25, 2015, 11:45 PM CDT
In force
36 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Barton County, KS

The radar

The Dodge City radar (KDDC), 128 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2479 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WUUS53 KICT 260409
SVRICT
KSC009-260500-
/O.NEW.KICT.SV.W.0133.150626T0409Z-150626T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1109 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL MIDNIGHT CDT

* AT 1109 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALBERT...OR
  NEAR OTIS...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREAT BEND...HOISINGTON...ELLINWOOD...PAWNEE ROCK...ALBERT...
  OLMITZ...GALATIA...GREAT BEND AIRPORT AND CHEYENNE BOTTOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3869 9903 3842 9848 3826 9848 3826 9903
TIME...MOT...LOC 0409Z 315DEG 21KT 3848 9899 

HAIL...1.00IN
WIND...60MPH
 
$$

MCGUIRE
3 follow-up statements
986 
WWUS53 KICT 260426
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1126 PM CDT THU JUN 25 2015

KSC009-260500-
/O.CON.KICT.SV.W.0133.000000T0000Z-150626T0500Z/
BARTON KS-
1126 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR BARTON COUNTY...

AT 1126 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREAT BEND...
MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...PAWNEE ROCK...ALBERT...
OLMITZ...GALATIA...GREAT BEND AIRPORT AND CHEYENNE BOTTOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3869 9903 3842 9848 3826 9848 3826 9903
TIME...MOT...LOC 0426Z 297DEG 26KT 3843 9881 

HAIL...1.25IN
WIND...60MPH
 
$$

MCGUIRE
071 
WWUS53 KICT 260436
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1136 PM CDT THU JUN 25 2015

KSC009-260500-
/O.CON.KICT.SV.W.0133.000000T0000Z-150626T0500Z/
BARTON KS-
1136 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHERN BARTON COUNTY...

AT 1136 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLMITZ...OR 7
MILES SOUTHWEST OF HOISINGTON...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...ALBERT...OLMITZ...GREAT BEND
AIRPORT AND CHEYENNE BOTTOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3863 9903 3842 9848 3826 9848 3826 9882
      3834 9903
TIME...MOT...LOC 0436Z 317DEG 17KT 3846 9890 

HAIL...1.00IN
WIND...60MPH
 
$$

MCGUIRE
066 
WWUS53 KICT 260445
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1145 PM CDT THU JUN 25 2015

KSC009-260455-
/O.CAN.KICT.SV.W.0133.000000T0000Z-150626T0500Z/
BARTON KS-
1145 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARTON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3863 9903 3842 9848 3826 9848 3826 9882
      3834 9903
TIME...MOT...LOC 0442Z 315DEG 21KT 3842 9885 

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:56 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jun 25, 6:56 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
656 PM CDT THU JUN 25 2015

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 225 PM CDT THU JUN 25 2015

AS OF EARLY THIS AFTERNOON...A FRONTAL BOUNDARY STRETCHED FROM
NORTHERN MISSOURI...TO CENTRAL AND SOUTHWESTERN KANSAS. A FAIRLY
DECENT SHORTWAVE TROUGH WAS LOCATED OVER THE NORTHERN HIGH PLAINS
PER WATER VAPOR IMAGERY...WITH A WEAKER VORT LOBE OVER EASTERN
COLORADO. IF VERY WARM MID-LEVEL TEMPS/CAPPING CAN BE OVERCOME...
INITIAL SURFACE BASED STORMS COULD DEVELOP ALONG THE FRONTAL
BOUNDARY TOWARD EARLY THIS EVENING...POSSIBLY AIDED BY THE COLORADO
VORT MAX...AND A COMBINATION OF HEATING/FRONTAL CONVERGENCE. OTHER
SURFACE-BASED STRONG-SEVERE STORMS WILL CONTINUE TO DEVELOP OVER
THE NORTHERN/CENTRAL HIGH PLAINS THIS AFTERNOON/EVENING AND WILL
MOVE SOUTHEASTWARD...AS THE MAIN SHORTWAVE TROUGH TRAVERSES
SOUTHEASTWARD ACROSS THE NORTHERN/CENTRAL PLAINS. ALTHOUGH THE
STRONGEST UPPER SUPPORT IS PROGGED JUST NORTHEAST OF CENTRAL
KANSAS TONIGHT...ANTICIPATING A CLUSTER OR TWO OF STORMS TO
TRAVERSE SOUTHEASTWARD ACROSS THE FORECAST AREA IN THE NORTHWEST
FLOW ALOFT. ALTHOUGH DEEP LAYER SHEAR IS ON THE WEAK-MARGINAL
SIDE (20-30 KTS) AND BETTER JUST TO THE NORTH/NORTHWEST...A STRONG
MLCAPE AXIS OF 2500-3500 J/KG WILL BE IN PLACE THIS EVENING IN
CENTRAL KS...WITH STEEP LOW-LEVEL LAPSE RATES AND LARGE DEWPOINT
DEPRESSIONS INTO THE OVERNIGHT HOURS. THEREFORE...A FEW STRONG-
SEVERE STORMS ARE POSSIBLE MAINLY IN CENTRAL KS...WITH WIND GUSTS
BEING THE PRIMARY THREAT...AND PERHAPS HAIL UP TO HALF DOLLAR
SIZE.

THE FRONT SHOULD PUSH INTO SOUTH CENTRAL KS BY LATE TONIGHT...AND
WILL CONTINUE MOVING THROUGH SOUTH CENTRAL/SOUTHEAST KS DURING THE
DAY FRIDAY. LINGERING SHOWERS/THUNDERSTORMS CAN BE EXPECTED IN THE
SOUTHEAST FRIDAY...WITH A FEW STRONG STORMS POSSIBLE IN THE FAR
SOUTHEAST DURING THE AFTERNOON/EARLY EVE. COOLER AND DRIER AIR WILL
PUSH IN BEHIND THE COLD FRONT FRIDAY INTO SATURDAY.

A SHORTWAVE WILL DROP INTO THE UPPER MIDWEST SUNDAY-SUNDAY
NIGHT...WITH AN ATTENDANT SURFACE TROUGH PASSING SOUTHWARD THROUGH
EASTERN KS. MOISTURE/INSTABILITY WILL BE VERY MARGINAL AND THERE
WILL BE A VERY SLIGHT CHANCE OF SHOWERS/ISOLATED THUNDER IN
SOUTHEAST KS FOR SUNDAY NIGHT. SOUTHWESTERLY FLOW SUNDAY WILL
ALLOW TEMPERATURES TO RECOVER BACK TO SEASONAL HIGHS IN THE UPPER
80S/LOWER 90S.

JMC

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 225 PM CDT THU JUN 25 2015

MEDIUM RANGE MODELS MAINTAIN A NORTHWESTERLY FLOW ALOFT PATTERN
ACROSS THE CENTRAL PLAINS DURING THE PERIOD...WITH TEMPERATURES NEAR
TO SLIGHTLY ABOVE SEASONAL AVERAGES. THE GFS AND ECMWF SHOW A
SIGNIFICANT SHORTWAVE DROPPING THROUGH THE NORTHERN
PLAINS/MIDWEST REGION AROUND MIDWEEK...WITH AN ATTENDANT FRONTAL
BOUNDARY PUSHING THROUGH KANSAS. THIS WILL PROVIDE A CHANCE OF
THUNDERSTORMS AS BETTER GULF MOISTURE RETURNS AHEAD OF THE FRONT.

JMC

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 655 PM CDT THU JUN 25 2015

AT TAF ISSUANCE A COLD FRONT WAS DRAPED FROM CNTRL MO...THRU CNTRL
KS...TO EXTREME SE CO. AS EXPECTED SCT STG-SVR TSRA ERUPTED ALONG
THE FRONT WITH THE CLOSEST TSRA STRADDLING THE RUSSELL/BARTON
COUNTY LINE. WITH THE COLD FRONT VENTURING SLOWLY SE TOWARD...THEN
ACRS...SC & SE KS LATE TNGT & EARLY FRI MRNG THE AXIS OF STG TSRA
WOULD LIKEWISE SHIFT SE DURING THESE PERIODS. CIGS & VSBYS ARE
SURE TO DETERIORATE IN TSRA WITH CIGS PERHAPS AS LOW AS 800-1000FT
& 2-3SM VSBYS. AFTER FRONTAL PASSAGE ONLY SLGT IMPROVEMENT SHOULD
OCCUR WITH CIGS LIFTING TO ~1500-2000FT 15Z-18Z ALTHO VSBYS ACRS
CNTRL KS WOULD IMPROVE CONSIDERABLY AS NLY WINDS GRADUALLY INCRG
TO 10-15KTS ADVECT DRIER LWR-DECK AIR INTO THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  85  63  85 /  40  40  10   0
HUTCHINSON      71  83  63  85 /  60  40   0   0
NEWTON          71  83  62  85 /  50  40  10   0
ELDORADO        73  84  62  84 /  50  40  10  10
WINFIELD-KWLD   73  86  63  86 /  40  40  10   0
RUSSELL         67  83  61  86 /  60  20   0  10
GREAT BEND      69  83  61  86 /  60  30   0   0
SALINA          70  82  63  85 /  60  30   0  10
MCPHERSON       70  83  62  85 /  60  40   0   0
COFFEYVILLE     74  85  64  84 /  50  60  20  10
CHANUTE         73  83  62  83 /  50  60  10  10
IOLA            72  83  62  82 /  50  60  10  10
PARSONS-KPPF    73  84  63  83 /  50  60  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 25, 8:25 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
825 PM CDT THU JUN 25 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-270130-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
825 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ACROSS CENTRAL KANSAS
THIS EVENING...ESPECIALLY WEST OF I-135. DAMAGING WINDS AROUND 70
MPH AND HAIL AROUND THE SIZE OF QUARTERS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL LINGER INTO FRIDAY MORNING ACROSS THE AREA. A
FEW STRONG STORMS MAY REDEVELOP ACROSS FAR SOUTHEAST KANSAS FRIDAY
AFTERNOON. GUSTY WINDS AROUND 50 MPH WOULD BE THE MAIN THREAT.

THUNDERSTORMS COULD AFFECT THE AREA AGAIN FOR TUESDAY NIGHT AND
WEDNESDAY. STRONG STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
HTTP://WEATHER.GOV/WICHITA/HWO/

ES/JMC

In the hours before

Local storm report, Jun 25, 8:37 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
837 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             12 NW GREAT BEND        38.48N 98.97W
06/25/2015  E1.25 INCH       BARTON             KS   PUBLIC

            PICTURE SENT VIA TWITTER COURTESY OF KAKE OF QUARTER TO
            HALF DOLLAR SIZED HAIL. TIME IS ESTIMATED FROM RADAR.

&&

VJP
Local storm report, Jun 25, 8:53 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       HOISINGTON              38.52N 98.78W
06/25/2015  M2.25 INCH       BARTON             KS   PUBLIC

            PICTURE SENT VIA TWITTER OF A MEASURED 2.25 INCHES WHICH
            FELL BETWEEN 7 AND 8.

&&

VJP
Local storm report, Jun 25, 9:13 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
913 PM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     5 S ALBERT              38.38N 99.01W
06/25/2015                   BARTON             KS   PUBLIC

            PICTURE SENT VIA TWITTER OF A TREE LIMB OF 9 INCHES IN
            DIAMETER DOWN IN THEIR YARD. TIME IS BASED ON RADAR AND
            PREVIOUS REPORT.

&&

VJP
Special weather statement, Jun 25, 10:16 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1016 PM CDT THU JUN 25 2015

KSZ067-260345-
RENO KS-
1016 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1045 PM CDT

* AT 1014 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR SYLVIA...OR 6 MILES NORTHEAST
  OF ZENITH...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ARLINGTON...PARTRIDGE...SYLVIA...PLEVNA...ABBYVILLE AND LANGDON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3817 9846 3803 9797 3773 9821 3785 9846
TIME...MOT...LOC 0314Z 311DEG 21KT 3803 9841

MCGUIRE
Special weather statement, Jun 25, 10:24 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT THU JUN 25 2015

KSZ033-260400-
LINCOLN KS-
1024 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 1100 PM CDT

* AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR VICTOR...OR 11 MILES NORTH OF
  LINCOLN...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LINCOLN...BEVERLY AND BARNARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3922 9794 3913 9793 3900 9793 3888 9813
      3920 9835 3922 9832
TIME...MOT...LOC 0322Z 320DEG 19KT 3920 9820

MCGUIRE
Special weather statement, Jun 25, 10:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1048 PM CDT THU JUN 25 2015

KSZ067-082-260415-
KINGMAN KS-RENO KS-
1048 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 1115 PM CDT

* AT 1045 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ARLINGTON...OR
  13 MILES WEST OF PRETTY PRAIRIE...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  KINGMAN...PRETTY PRAIRIE...ARLINGTON...LANGDON...PENALOSA AND
  KINGMAN AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3784 9836 3792 9822 3771 9786 3756 9834
TIME...MOT...LOC 0345Z 327DEG 26KT 3781 9827

MCGUIRE

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:31 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice41 min
Jun 25, 8:07 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice26 min
Jun 25, 8:20 PM CDTSevere Thunderstorm WarningICTBarton18 min
Jun 25, 10:16 PM CDTSpecial Weather StatementICTReno29 min
Jun 25, 10:24 PM CDTSpecial Weather StatementICTLincoln36 min
Jun 25, 10:48 PM CDTSpecial Weather StatementICTKingman27 min
Jun 25, 11:14 PM CDTSpecial Weather StatementICTKingman31 min
Jun 26, 12:58 AM CDTSpecial Weather StatementICTHarper47 min
Jun 26, 3:45 AM CDTSpecial Weather StatementICTSedgwick30 min
Jun 26, 4:16 AM CDTSpecial Weather StatementICTSedgwick44 min
Jun 26, 4:42 AM CDTSpecial Weather StatementICTSumner33 min
Jun 26, 5:30 AM CDTSpecial Weather StatementICTCowley45 min
Jun 26, 5:54 AM CDTSpecial Weather StatementICTCowley36 min
Jun 26, 6:09 AM CDTSpecial Weather StatementICTMontgomery36 min
Jun 26, 6:29 AM CDTSpecial Weather StatementICTSumner31 min
Jun 26, 6:55 AM CDTSpecial Weather StatementICTNeosho35 min
Jun 26, 6:59 AM CDTSpecial Weather StatementICTButler31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.